# SDR UALA2013011400200

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,955 hours, 13,719 cycles
- Engine: Pwa PW4056
- Engine time: 82,282 hours, 12,627 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 51G859U1
- Part serial: F12259
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL LOSS, FLIGHT DIVERTED.  REPLACED LEFT ENGINE AIR-OIL COOLER PER MM. OPS & LEAK CHECKED GOOD.
